# SDR SWIA20250418305

- Difficulty date: March 5, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CHANNEL P/N 601R10203-28 IS CRACKED MX# 29743099 (C-CHECK RO 04/17/2025)REPAIRED RH WING BATT RIB WS53.6 PER REO 601R-57-51-046, REV. -B, DATE: 2002-02-28. COMPLIED WITH SKYWEST TAS CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
